# SDR SWIA201437600

- Difficulty date: May 12, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 16,573 hours, 10,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ARE NOT ILLUMINATING.  REPLACED ELBP IAW MM.
